# SDR LR7A2018032801323

- Difficulty date: March 28, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 36,811 hours, 22,520 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Gtc
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING SCHEDULED FLIGHT, GTC FIRE LIGHT ILLUMINATED DURING DESCENT.  TEE HANDLE PULLED, LIGHT REMAINED ILLUMINATED.  DISCHARGED THE FIRE EXTINGUISHER, LIGHT WENT OUT MOMENTARILY AND THEN ILLUMINATED AGAIN. LOADMASTER VISUALLY VERIFIED NO SMOKE OR FLAMES.  ON LANDING, INSPECTED GTC FOR ANY SIGN OF FIRE, AND FOUND NONE.  COMPONENT CAUSING MALFUNCTION UNKNOWN.
